Volume 8, issue 2 (2008)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Holomorphic disks, link invariants and the multi-variable Alexander polynomial
615

Peter Ozsváth and Zoltán Szabó

Hochschild homology relative to a family of groups
693

Andrew Nicas and David Rosenthal

sl(2) tangle homology with a parameter and singular cobordisms
729

Carmen Livia Caprau

The classification and the conjugacy classes of the finite subgroups of the sphere braid groups
757

Daciberg L Gonçalves and John Guaschi

Borromean surgery formula for the Casson invariant
787

Jean-Baptiste Meilhan

The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces
803

Takuya Sakasai

Co-contractions of graphs and right-angled Artin groups
849

Sang-hyun Kim

A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links
869

Paul Turner

Topological minimal genus and $L^2$–signatures
885

Jae Choon Cha

An algorithm to determine the Heegaard genus of simple $3$–manifolds with nonempty boundary
911

Marc Lackenby

$C^1$ actions on the mapping class groups on the circle
935

Kamlesh Parwani

The decomposition of the loop space of the mod $2$ Moore space
945

Jelena Grbić, Paul Selick and Jie Wu

Knot exteriors with additive Heegaard genus and Morimoto's Conjecture
953

Tsuyoshi Kobayashi and Yo’av Rieck

Exotic rational elliptic surfaces without $1$–handles
971

Kouichi Yasui

Immersions of $RP^{2^e-1}$
997

Donald M Davis, Giora Dula, Jesús González and Mark Mahowald

Commensurability classes of $2$–bridge knot complements
1031

Alan W Reid and Genevieve S Walsh

Stable and unstable operations in mod $p$ cohomology theories
1059

Andrew Stacey and Sarah Whitehouse

Real secondary index theory
1093

Ulrich Bunke and Thomas Schick

On knot Floer width and Turaev genus
1141

Adam M Lowrance

Computing knot Floer homology in cyclic branched covers
1163

Adam Simon Levine

A remarkable DGmodule model for configuration spaces
1191

Pascal Lambrechts and Don Stanley

Publication of this issue is now complete.